Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Ear pain, difficulty hearing. Prescribed Guiposone. Will medicine help?

I have pain in my ear and I am not hearing well with that ear. I went to see the doctor today. I was given Guiposone 20 and asked to drink 3 at once each day. The Doctor said it would help with the pressure in my eye and fluid trapped in my ear that is causing the pain and obstruting my hearing. I am worried about taking 3 tablets of Gpisone 20 at once. Please advice. Will it help me hear better and is it safe?
Asked On : Wed, 20 Mar 2013
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response

Thanks for writing to H.C.M.

I have gone through your query regarding earache, difficulty in hearing and feeling of fullness.

As per your symptoms it appears as you are having acute otitis media. This usually develops due to Eustachian tube dysfunction (blockade). This may be managed as -

(a) Take antibiotic.

(b) Steam inhalation.

(c) Anti allergic and mucolytic.

(d) Anti inflammatry.

I hope this will help you.

Answered: Fri, 19 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor